Skip to Main content Skip to Navigation
Journal articles

Renormalization and hyperscaling for self-avoiding manifold models

Abstract : The renormalizability of the self-avoiding manifold Edwards model is established. We use a new short distance multilocal operator product expansion, which extends methods of local field theories to a large class of models with nonlocal singular interactions. This validates the direct renormalization method introduced before, as well as scaling laws. A new general hyperscaling relation is derived. Manifolds at the $\Theta$ point and long-range Coulomb interactions are briefly discussed.
Document type :
Journal articles
Complete list of metadatas

https://hal-cea.archives-ouvertes.fr/cea-02008160
Contributor : Bruno Savelli <>
Submitted on : Tuesday, February 5, 2019 - 3:34:40 PM
Last modification on : Monday, February 10, 2020 - 6:13:42 PM

Links full text

Identifiers

Collections

Citation

Francois David, Bertrand Duplantier, Emmanuel Guitter. Renormalization and hyperscaling for self-avoiding manifold models. Physical Review Letters, American Physical Society, 1994, 72 (3), pp.311-315. ⟨10.1103/PhysRevLett.72.311⟩. ⟨cea-02008160⟩

Share

Metrics

Record views

73